# SDR MASA2011032602259

- Difficulty date: March 24, 2011
- Submitted: March 26, 2011
- Operation: Air carrier
- Aircraft: N923FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15023
- Aircraft time: 17,587 hours, 14,004 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP13932112
- Part serial: 04041H5510
- Condition: Cracked
- Location: Cockpit
- Part time: 17,587 hours, 14,004 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/O WINDSHIELD CRACKED.  MX REPLACED WINDSHIELD.
